# SDR ASAA2022050338395

- Difficulty date: May 3, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 57,470 hours, 17,082 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Sill
- Part number: 146A3123U25
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR SILL WEB HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED AND REPLACED AFT PIT DOOR SILL WEB IAW B737-800 SRM 51-40-02-0G-0W1" O .050 R .037 L 3.0 D .013.
